# SDR SWAA2023031010949

- Difficulty date: February 28, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,101 hours, 34,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-6 MID CABIN FLOOR PANEL 232SF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED PANEL 232SF AND FOUND PULLED FIBERS AND DENTS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIALS AS: BMS 5-28 (A145043); BMS 8-201 (A162417); BMS 9-3 (A162523). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M.;[04] REPAIRED DAMAGE TO UPPER SURFACE OF PANEL 232SF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
